Pacific Journal of Mathematics

Generalized complete mappings, neofields, sequenceable groups and block designs. II.

D. F. Hsu and A. D. Keedwell

Article information

Source
Pacific J. Math., Volume 117, Number 2 (1985), 291-312.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706784

Mathematical Reviews number (MathSciNet)
MR779922

Zentralblatt MATH identifier
0575.05011

Subjects
Primary: 05B05: Block designs [See also 51E05, 62K10]
Secondary: 05B30: Other designs, configurations [See also 51E30] 20D60: Arithmetic and combinatorial problems

Citation

Hsu, D. F.; Keedwell, A. D. Generalized complete mappings, neofields, sequenceable groups and block designs. II. Pacific J. Math. 117 (1985), no. 2, 291--312. https://projecteuclid.org/euclid.pjm/1102706784


Export citation

References

  • [1] R. A. Bailey, Quasi-complete latin squares: construction and randomization, J. Royal Statist. Soc, Series B, 46 (1984), 323-334.
  • [2] F. E. Bennett, E. Mendelsohn and N. S. Mendelsohn, Resolvable perfect cyclic designs, J. Combinatorial Theory (A), 29 (1980), 142-150.
  • [3] F. E. Bennett and D. Sotteau, Almost resolvable decompositions of K*, J. Combina- torial Theory (B), 30 (1981), 228-232.
  • [4] J. C. Bermond, A. Germa and D. Sotteau, Resolvable decompositions of K*, J. Combinatorial Theory (A), 26 (1979), 179-185.
  • [5] C. J. Colbourn and M. J. Colbourn, Disjoint cyclic Mendelsohn triple systems, Ars Combinatoria, to appear.
  • [6] J. Denes and A. D. Keedwell, Latin Squares and their Applications, (Akademiai Kiad, Budapest/English Universities Press, London/Academic Press, New York, 1974.)
  • [7] R. J. Friedlander, B. Gordon and P. Tannenbaum, Partitions of groups and complete mappings, Pacific J. Math.,92 (1981), 283-293.
  • [8] A. Gewirtz and D. F. Hsu, On neofield graphs, to appear.
  • [9] D. F. Hsu, Cyclic Neofields and Combinatorial Designs, Springer-Verlag, 1980, Lecture Notes in Mathematics,No. 824.
  • [10] D. F. Hsu and A. D. Keedwell, Generalized complete mappings, neofields, sequencings and block designs. I, Pacific J. Math., I l l (1984), 317-332.
  • [11] A. D. Keedwell, On orthogonal latin squares and a class of neofields, Rend. Mat., (Roma) (5) 25 (1966), 519-561.
  • [12] A. D. Keedwell, On R-sequenceability and Rh-sequenceability of groups, Annals of Discrete Math., 18 (1983), 535-548.
  • [13] N. S. Mendelsohn, Perfect cyclic designs, Discrete Math., 20 (1977), 63-68.

See also

  • I : D. F. Hsu, A. D. Keedwell. Generalized complete mappings, neofields, sequenceable groups and block designs. I. Pacific Journal of Mathematics volume 111, issue 2, (1984), pp. 317-332.